Vol 26 No 4 (2021)
Published: 2021-10-28
Articles
Uniform regularity for the isentropic compressible magneto-micropolar system
Abstract 669 | PDF Downloads 617 | DOI https://doi.org/10.3846/mma.2021.13632
Page 519-527
A subgrid stabilized method for Navier-Stokes equations with nonlinear slip boundary conditions
Abstract 581 | PDF Downloads 432 | DOI https://doi.org/10.3846/mma.2021.12299
Page 528-547
Third-order generalized discontinuous impulsive problems on the half-line
Abstract 598 | PDF Downloads 519 | DOI https://doi.org/10.3846/mma.2021.12557
Page 548-565
Exponential Stability of laminated beam with constant delay feedback
Abstract 762 | PDF Downloads 623 | DOI https://doi.org/10.3846/mma.2021.13759
Page 566-581
Analytic solutions of a two-fluid hydrodynamic model
Abstract 655 | PDF Downloads 519 | DOI https://doi.org/10.3846/mma.2021.13637
Page 582-590
Self-similarity techniques for chaotic attractors with many scrolls using step series switching
Abstract 794 | PDF Downloads 479 | DOI https://doi.org/10.3846/mma.2021.13678
Page 591-611
On the maximum number of period annuli for second order conservative equations
Abstract 612 | PDF Downloads 362 | DOI https://doi.org/10.3846/mma.2021.13979
Page 612-630
Differential equations with tempered Ψ-Caputo fractional derivative
Abstract 1130 | PDF Downloads 1378 | DOI https://doi.org/10.3846/mma.2021.13252
Page 631-650
On singular solutions of the stationary Navier-Stokes system in power cusp domains
Abstract 437 | PDF Downloads 464 | DOI https://doi.org/10.3846/mma.2021.13836
Page 651-668
An existence result for quasilinear parabolic systems with lower order terms
Abstract 495 | PDF Downloads 545 | DOI https://doi.org/10.3846/mma.2021.13553
Page 669-683
Numerical validation of probabilistic laws to evaluate finite element error estimates
Abstract 503 | PDF Downloads 370 | DOI https://doi.org/10.3846/mma.2021.14079
Page 684-695